# SDR 2013FA0000639

- Difficulty date: November 15, 2013
- Submitted: November 15, 2013
- Operation: General aviation
- Aircraft: N409FP
- Make and model: Diamon DA 40
- Aircraft serial: 40FC009
- Engine: Lyc O360A4M
- System (JASC): 2720 · Rudder Control System
- Part: Control Cable
- Condition: Misinstalled
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING AN ANNUAL INSPECTION, DISCOVERED RUDDER CABLES WERE IMPROPERLY CRIMPED AT THE TIME OF REPLACEMENT.  REPLACED CABLES AND NOW CONFORM TO SPECIFICATIONS REQUIRED.
